Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 47–47 | Cite as

Antibacterials

Immediate and non-immediate drug hypersensitivity: 8 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective, monocentric study of 64 patients conducted between January 2004 and September 2017, 8 patients (5 women and 3 men) were described, who developed an immediate drug hypersensitivity (DHS; 4 patients) and non-immediate DHS (4 patients) during treatment with multiple antibacterials for cystic fibrosis [dosages and duration of treatments to reactions onset not stated; not all routes stated].

A 22-year-old woman (patient 2), who had cystic fibrosis, started treatment with ceftazidime [Fortum]. She subsequently developed non-immediate DHS characterised by skin rash, pruritus and eyelid oedema. The non-immediate DHS secondary to ceftazidime was suspected. After 4−6 weeks of complete resolution of the symptoms, she was referred to a general allergy clinic. Skin test...

Reference

  1. Lhuissier M, et al. Antibiotics allergy in cystic fibrosis: A retrospective cohort of adult patients followed at the resource and skills centre for cystic fibrosis in Angers with a literature review. Revue Francaise d'Allergologie 58: 513-524, No. 7, Nov 2018. Available from: URL: http://doi.org/10.1016/j.reval.2018.05.003 [French; summarised from a translation] - FranceCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations